# SDR 3M5940903

- Difficulty date: September 30, 2003
- Submitted: October 1, 2003
- Operation: General aviation
- Filed by: 3M Company, repair station LD2R974K
- Aircraft: N33M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 594
- Aircraft time: 1,388 hours, 763 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3242 · Brake
- Part: Metering Valve
- Part number: 1159SCH5285
- Part serial: 0281
- Condition: Intermittent
- Location: Nlg Brakes
- Part time: 1,388 hours, 763 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY GRABBY WILL NOT APPLY EVENLY.
